# SDR SWI2024F00057

- Difficulty date: October 28, 2023
- Submitted: January 30, 2024
- Operation: Air carrier
- Aircraft: N746SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10202
- Aircraft time: 47,954 hours, 31,466 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: UNKNOWN
- Condition: Bent
- Location: Bs 280
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ANGLE ON AFT SIDE OF THE FS280.00 BULKHEAD FLANGE IS BENT. WL97.80 BL11L. (FLAGGED)   (C-CHECK RO 1/30/2024)   REPAIRED ANGLE AFT SIDE OF THE FS280 BULKHEAD FLANGE IS BENT CUT DAMAGE ANGLE SECTION AWAY AND REMOVED ALL BURRS AND SHARP EDGE REF COMPLIED WITH REO 670-53-11-1906 REV -- DATED 2023-12-25 AND REO #670-53-11-1904 REV-- DATED 2023-11-28, COMPLIED WITH 51-900-1002-SKY
